# SDR CALA2017112704238

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 55,126 hours, 23,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31865309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OFF WING SLIDE CONTAINER DELAM AND CRACKED.  REMOVED AND REPLACED LT OFF WING SLIDE CONTAINER.
